# SDR 2003F00548

- Difficulty date: August 12, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N529PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 89548119
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: E

## Discrepancy

FLT 3525 - BGR - OIL CAP LIGHT CAME ON DURING FLIGHT.  LESS THAN 50 PSI ON LEFT ENGINE, FOLLOWED BY 10 PERCENT LOSS OF TORQUE AND SLIGHT VIBRATION.  INITIATED ENGINE SHUT DOWN.  FOUND OIL LEAKING FROM FITTING ON PPC.  REMOVED AND REPLACED LEFT PPC IAW GARRETT MM 72-10-02.  LEAK CHECK AND OPS CHECKED GOOD.  (M)
